# SDR CKSA96069

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Pax Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND CRACK IN SKIN STRUCTURE AT FWD ENTRY DOOR LOWER AFT CORNER MIGRATING UNDER KICK PLATE.  REPAIRED IAW DC-8 SRM 53-2-0 FIG 15.  TASK NR 79733.
